Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can light tan stools be caused by a steroid shot?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
light XXXXXXX stools can it be caused by a stroid shot
Posted Sat, 28 Apr 2012 in General Health
Answered by Dr. Rajinder Bajoria 14 minutes later

Thanks for your query.     

Light XXXXXXX of stool can be due to variety of reason. Most common is bleeding from lower part large gut or colon.

Depending upon the amount and duration of bleeding color of stool may vary.

Bleeding from upper part of colon gives altered blood ,so it appear as coffee colored.
Minor fresh bleeding from lower colon or rectum gives light XXXXXXX to stool.

Steroids have plenty of side effects; it can also cause bleeding leading to tanning of stool.

Stop steroids & wait for few days , most probably it will disappear spontaneously.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor